MathSciNet Relay Station
MathSciNet bibliographic data
MR2179483 93B03 (35B37 35L65 93B05)
Ancona, Fabio; Coclite, Giuseppe Maria On the attainable set for Temple class systems with boundary controls. SIAM J. Control Optim. 43 (2005), no. 6, 2166–2190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement